Volume 27, No. 2 (2025)
Interfaces and Free Boundaries
S2O
Articles of this issue are accessible as open access under our subscribe to open model.

pp. 177–234 On the Cahn–Hilliard equation with kinetic rate dependent dynamic boundary conditions and non-smooth potentials: Well-posedness and asymptotic limitsMaoyin LvHao Wu
DOI 10.4171/IFB/532pp. 235–283 A thresholding algorithm for Willmore-type flows via fourth-order linear parabolic equationKatsuyuki IshiiYoshihito KohsakaNobuhito MiyakeKoya Sakakibara
DOI 10.4171/IFB/533pp. 285–348 Navier–Stokes–Cahn–Hilliard equations on evolving surfacesCharles M. ElliottThomas Sales
DOI 10.4171/IFB/528